# SDR UPS98825843

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 5615403197
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN ENTRY DOOR LWR AFT WEB IS BENT AND CRACKED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM 53-3-2.
